# SDR JJBA20210928053

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 43,604 hours, 26,703 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 4058
- Condition: Inoperative
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AFTER TAKE OFF CALL OUT. FLAPS INDICATING AMBER DASH.  R&R FECU. OPS CECK SAT. R&R FLAP POWER DRIVE UNIT. OPS CHECK SAT.
